# SDR AALA201604299016

- Difficulty date: January 25, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 38,856 hours, 14,193 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  EXCESSIVE PLAY ON ATTACH FITTING NR 2 ON THE VERTICAL STABILIZER AT STATION 1926 & RIB 4.  REPLACED ATTACH FITTING IAW AMM 55-36-41-400-001-A.
